Advertisement

Monatshefte für Mathematik

, Volume 144, Issue 3, pp 177–191 | Cite as

On Vectors whose Span Contains a Given Linear Subspace

  • I. Aliev
  • A. Schinzel
  • W. M. Schmidt
Article

Abstract.

Estimates are given for the product of the lengths of integer vectors spanning a given linear subspace.

2000 Mathematics Subject Classifications: 11H06, 11H50 
Key words: Lattice, height of a subspace, successive minima 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Wien 2004

Authors and Affiliations

  • I. Aliev
    • 1
  • A. Schinzel
    • 2
  • W. M. Schmidt
    • 3
  1. 1.Technische Universität WienAustria
  2. 2.Polish Academy of SciencesWarszawaPoland
  3. 3.University of ColoradoBoulderUSA

Personalised recommendations